# SDR DALA1011630661

- Difficulty date: March 2, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 62,535 hours, 29,050 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1420 S29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT CARGO EXISTING REPAIR DOUBLER BUCKTAILS ALL DAMAGED & INCORRECTLY BUCKED INBD & OTBD OF STR 29R AFT OF STA 1420, EXTERNAL SIDE OF DOUBLER DENTED.  ACCOMPLISHED ER/A 481850-14 REV ORIGINAL AT ST AEROSPACE SAT REF NON ROUTINE CARD 154412. (DL757101344).
